MAUDE Adverse Event Report: BD SWITZERLAND SARL ALARIS, SMARTSITE, TEXIUM; SET, ADMINISTRATION, INTRAVASCULAR

BD SWITZERLAND SARL ALARIS, SMARTSITE, TEXIUM; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 24010-0007T
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
Patient noticed wet feeling on skin.Upon rn's investigation, chemo tubing was leaking above green cap.Pre-hydration only, no chemo spill.Texium is bonded onto tubing.Leaking was noted where the texium is bonded onto the straight set.This was a one time issue.Have not heard of other issues from this lot or related to bonded texium.

Brand Name
ALARIS, SMARTSITE, TEXIUM
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BD SWITZERLAND SARL
10020 pacific mesa blvd
san diego CA 92121
MDR Report Key24469234
Report Number24469234
Device Sequence Number21227754
Product Code FPA
UDI-Device Identifier10885403271021
UDI-Public(01)10885403271021
Combination Product (Y/N)N
Initial Reporter StatePA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/23/2026
Report Date (Section F) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number24010-0007T
Device Catalogue Number24010-0007T
Device Lot Number(10)25045192
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/27/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/27/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age13 YR
Patient SexMale
Date Report Sent to FDA02/23/2026